# SDR CA000201002

- Difficulty date: January 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 40,449 hours
- Engine: Pwa JT8D17A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 106079113
- Condition: Failed
- Location: Te Flaps
- Part time: 58,822 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF TE FLAPS INDICATED AN ASYMETRY SPLIT ON TE FLAPS, BETWEEN FLAP 1 AND 2. FLAPS LOCKED UP. NO CONTROL PROBLEMS. RETURNED. TRAILING EDGE FLAP INDICATOR REPLACED.
